Splitting of geodesics in homology classes

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove a Chebotarev density theorem for closed geodesies in a fixed homology class on a compact hyperbolic surface. The theorem (and its proof) combines some work of Adachi-Sunada and Phillips-Sarnak.

Original languageEnglish (US)
Pages (from-to)1015-1019
Number of pages5
JournalProceedings of the American Mathematical Society
Volume105
Issue number4
DOIs
StatePublished - Apr 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Splitting of geodesics in homology classes'. Together they form a unique fingerprint.

Cite this